# SDR CALA2015110600901

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 56,848 hours, 19,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 32 ABC INOPERATIVE, AREA LIGHT.  RELAMPED EMER LIGHT AT 32 ABC IAW AMM 33-51-03 AT STATION 896, WL 274, LBL 28.  MFG OPERATIONS CHECKED GOOD IAW AMM 33 -51-03.
